# SDR FDEA201810102953

- Difficulty date: October 10, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 71,433 hours, 27,177 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 1040-1180
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK CREASE BEAM EVIDENCE OF CORROSION ON UPPER SURFACE AT   NUMEROUS LOCATIONS BS 1040 TO BS 1180 RBL 64 REMOVED CORROSION ON CREASE BEAM AT BS 1040-1180, RBL 64 IAW SRM 51-10-02 REV 125.  MEASURED AND EVALUATED BLENDS  IAW SRM 53-40-13-1A DETAIL VII REV.125 AND FOUND TO   BE OUT OF LIMITS.NOMINAL THICKNESS=0.071" ,MAX ALLOVABLE BLEND (10%)=0.007" MAX   DEPTH OF BLEND=0.030".  FABRICATED  AND INSTALLED NEW CREASE BEAM IAW.FEDEX GMM.7-0-1001 REV .151 AND   BOEING DRAWING #144N5214 REV.INITIAL AND SRM 51-40-02 REV.125
